International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1997 / Article

Open Access

Volume 10 |Article ID 534264 | https://doi.org/10.1155/S1048953397000233

Hiroshi Haruki, Themistocles M. Rassias, "New generalizations of the Poisson Kernel", International Journal of Stochastic Analysis, vol. 10, Article ID 534264, 6 pages, 1997. https://doi.org/10.1155/S1048953397000233

New generalizations of the Poisson Kernel

Received01 Dec 1995
Revised01 Apr 1996

Abstract

The purpose of this paper is to give new generalizations of the Poisson Kernel in two dimensions and discuss integral formulas for them. This paper concludes with an open problem.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views95
Downloads260
Citations